# SDR FDEA202006191293

- Difficulty date: June 19, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BEA14050985000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131HG HAS CRACK.  FABRICATED FLOOR PANEL 131HG ON TD/000322 IAW SRZ-25-005 REV R.  CLASSIFIED AS CAT "A" MAJOR REPAIR.  FLOOR PANEL 131HG INSTALLED ON 130-FL-FIT CARD 000061.
